# SDR AALA201802269016

- Difficulty date: February 13, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 33,382 hours, 4,925 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 33,382 hours, 4,925 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP BOTTOM OUTBOARD HAS A COMPOSITE REPAIR THAT FAILED.  REPAIRED RIGHT FLAP BOTTOM OUTBOARD ON RT WING IAW EA 276252A AND SRM 57-55-00-300-027.
